# SDR QXEA200601185

- Difficulty date: April 19, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION ON GALLEY OUTBOARD MOUNT TRACK JUST FORWARD OF RIGHT EMERGENCY DOOR, AROUND RIVET HOLES.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16, 51-20-36, RD 8-53-9027 AND HORIZON AIR EA 2-53-739.
